# SDR CALA2018012600331

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 56,741 hours, 20,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SEAT EMERGENCY LIGHTS DO NOT ILLUMINATE BETWEEN ROWS 22 - 31.  RESET BATTERY PACK AND CONNECTOR AT M1670. OPS CHECKED OK
